Mathematical Research Letters

Volume 19 (2012)

Number 2

On a conjecture of Athanasiadis related to freeness of a family of hyperplane arrangements

Pages: 469 – 474

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n2.a17

Author

Takuro Abe (Department of Mechanical Engineering and Science, Kyoto University, Yoshida, Hon-Machi Sakyo-Ku, Kyoto 606-8501, Japan.)

Abstract

We prove a characterizationof freeness, conjectured by Athanasiadis, for the family ofhyperplane arrangements, which lie between the Coxeter and theCatalan arrangement of the type $A_\ell$. One direction was alreadyproved in \cite{ANN}. Here we prove the other direction.

Full Text (PDF format)